# SDR SWAA2016021649076

- Difficulty date: February 3, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT Z ANGLE CORRODED, BETWEEN BS 425 - 440, RBL 25.  R & R Z ANGLE IAW DWG & SRM.
